# SDR SWAA2014102733373

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 9,103 hours, 3,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PH22300L
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP PEELING AT 16 DEF.  R & R EEPLS STRIP IAW MM.
